# SDR PLGA000128

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4755 - BOS-ROC, THE RIGHT TAIL PIPE HOT LIGHT ILLUMINATED IN CRUISE.  THE CREW FOLLOWED THE CHECKLIST AND THE LIGHT REMAINED ON.  IN CONTINUATION WITH THE CHECKLIST, THE CREW SHUTDOWN THE RIGHT ENGINE.  DIVERTED INTO ALB AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER INSPECTION, MAINTENANCE REPLACED ALL 3 FIRE DETECTORS IN THE TAILPIPE, RAN THE AIRCRAFT.  PERFORMED AN OPERATIONAL CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
